# SDR ASAA2018030523826

- Difficulty date: March 5, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 21,246 hours, 6,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RIGHT SIDE TRANSITION PANEL CORRODED BS 500A - BS 500L, RBL 23. GROUNDED - YES. REMOVED CORROSION ON RT TRANSITION PANEL IN FWD CARGO STA 500A-500L IAW SRM 51-10-02 LOWEST READING STA 500A-500E+7 IS .037 ORIG THICKNESS .040 REMOVED .003 FOUND TO BE IN LIMITS IAW SRM 53-00-53-1A -2 AND IN REFERENCE W/BAC 1496-444 STA 500E+7 TO 500L LOWEST READING WAS .028 ORIG THICKNESS .040 REMOVED .012 FOUND TO BE OUT LIMITS IAW SRM 53-00-53-IA-2 AND IN REF W/BAC 1496-444. REMOVED TRANSITION PANEL STA 500E+7 TO 500L FOR FABRICATION IAW SRM 53-00-53-2R-5. FABRICATE TRANSITION PANEL IAW SRM 53-00-53-2R-6 SRM 53-00-53- 2R-5, SRM 51-40-05, SRM 51-40-08 AND 51-40-06, INSTALLED TRANSITION PANEL STA 500E+7 TO 500L AND SPLICES IAW BAC DWG 143A7501, BACDWG 143A7505 REV B AND SRM 53-00-53-2R-6, SRM 53-00-53-2R- 5 AND SRM 51-40-02.
